Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 15, 2021, 2:50 PM CST. It took effect at Jan 16, 2021, 7:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2021, 2:50 PM CST (20:50 UTC)
- In effect from
- Jan 16, 2021, 7:00 AM CST
- Expired
- Jan 16, 2021, 2:46 PM CST
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
122 WHUS73 KMKX 152050 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 250 PM CST Fri Jan 15 2021 LMZ643>646-160500- /O.NEW.KMKX.SC.Y.0005.210116T1300Z-210117T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 250 PM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY... * WHAT...Waves 3 to 5 ft expected with northwest winds gusting to around 22 knots. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 7 AM to 6 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
240 WHUS73 KMKX 160254 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 854 PM CST Fri Jan 15 2021 LMZ644>646-161100- /O.EXT.KMKX.SC.Y.0005.210116T1600Z-210117T0000Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 854 PM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... * WHAT...Waves 2 to 5 ft expected with northwest winds gusting to around 22 knots. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 10 AM to 6 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ643-161100- /O.CON.KMKX.SC.Y.0005.210116T1300Z-210117T0000Z/ Sheboygan to Port Washington WI- 854 PM CST Fri Jan 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY... * WHAT...Waves 2 to 5 ft expected with northwest winds gusting to around 22 knots. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 7 AM to 6 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
960 WHUS73 KMKX 160949 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 349 AM CST Sat Jan 16 2021 LMZ643-161800- /O.CON.KMKX.SC.Y.0005.210116T1300Z-210117T0000Z/ Sheboygan to Port Washington WI- 349 AM CST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Waves 2 to 4 ft expected with northwest winds gusting to around 22 knots. * WHERE...Nearshore Waters from Sheboygan to Port Washington. * WHEN...From 7 AM this morning to 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ644>646-161800- /O.CON.KMKX.SC.Y.0005.210116T1600Z-210117T0000Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 349 AM CST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Waves 2 to 4 ft expected with northwest winds gusting to around 22 knots. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...From 10 AM this morning to 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
697 WHUS73 KMKX 161458 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 858 AM CST Sat Jan 16 2021 LMZ643-162300- /O.CON.KMKX.SC.Y.0005.000000T0000Z-210117T0000Z/ Sheboygan to Port Washington WI- 858 AM CST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Waves 2 to 4 ft expected with northwest winds gusting to around 22 knots. * WHERE...Nearshore Waters from Sheboygan to Port Washington. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ644>646-162300- /O.CON.KMKX.SC.Y.0005.210116T1600Z-210117T0000Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 858 AM CST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Waves 2 to 4 ft expected with northwest winds gusting to around 22 knots. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
865 WHUS73 KMKX 162046 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 246 PM CST Sat Jan 16 2021 LMZ643>646-162200- /O.CAN.KMKX.SC.Y.0005.000000T0000Z-210117T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 246 PM CST Sat Jan 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Waves and winds have dropped below Small Craft Advisory levels. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 9:10 AM CST, 5 hours 40 minutes earlier.
Area forecast discussion, Jan 15, 9:10 AM CST, 5 hours 40 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 910 AM CST Fri Jan 15 2021 .UPDATE... (Issued 910 AM CST Fri Jan 15 2021) Light snow and drizzle will continue on and off through today. More defined cells will have a better chance of producing snow and rain. Areas that see snow could accumulate an additional dusting of snow. Temperatures will remain around freezing or several degrees above, especially towards Lake Michigan. Previous forecast remains on track. RAH && .SHORT TERM... (Issued 441 AM CST Fri Jan 15 2021) Today through Saturday: Patchy drizzle and light snow showers will be possible today as moisture circulates around the meandering low pressure system to our west and a reservoir of cold air lingers aloft. Tonight, as the low slides off to our west, easterly fetch will increase off the lake allowing for better low level moisture and the lingering tail of a jet aloft will allow for upper level divergence. This will cause an increase in areal coverage of light snow, and allow for another 1 to 2 inches to fall mainly east of Madison. Light snow will linger through early Saturday morning before the low finally exits to our east and light snow subsides. CMiller && .LONG TERM... (Issued 441 AM CST Fri Jan 15 2021) Saturday night through Thursday: A quick moving shortwave will dive southeast out of Canada and bring some flurries to light snow Sunday morning. For the rest of the week, models depict passing shortwave troughs that bring only light snow to the region. Currently most of these miss our CWA, but we'll keep an eye on possible changes. Temperatures will stay fairly modest through midweek, averaging at or slightly below freezing for highs. CMiller && .AVIATION... (Issued 910 AM CST Fri Jan 15 2021) VFR ceilings have moved in along Lake Michigan, but could briefly drop to MVFR at times, farther inland expect MVFR to IFR the farther west you go. Expect reduced visibilities and lower ceilings with any snow/rain shower today. These will continue on/off into this evening before another round of light snow moves across the entire area tonight into Saturday morning. This will bring with it MVFR to IFR ceilings and visibilities. Winds will shift to the northwest with the snowfall with dry conditions gradually moving in for Saturday afternoon. Snow amounts around a half inch to 2 inches will be possible with highest amounts towards east central Wisconsin. RAH && .MARINE... (Issued 441 AM CST Fri Jan 15 2021) Gusty east winds will linger the morning and into the early afternoon over the northern end of Lake Michigan. Winds gusts to 30 knots will be possible, with possibly a few marginal gale force gusts near the straits of Mackinac. Locally, a Small Craft Advisory will linger through the morning hours, mainly for high waves owing to the southeast fetch. Winds will gradually subside today. CMiller && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory...LMZ643 until noon Friday. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jan 15, 9:16 AM CST, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 916 AM CST Fri Jan 15 2021 WIZ046-047-051-052-056>060-062>072-161530- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 916 AM CST Fri Jan 15 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight Scattered light snow showers and drizzle will linger through today and could cause a brief slushy dusting. Tonight, light snow will increase in coverage and deliver another 1 to 2 inches of snow, mainly east of Madison. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light snow will linger through Saturday morning before subsiding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed however your snowfall reports will be appreciated the next several days. LMZ643>646-161530- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 916 AM CST Fri Jan 15 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight Lingering 3 to 5 foot waves continue this morning from Sheboygan to Port Washington. A small craft advisory is in effect until noon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small Craft Advisory conditions could be met Saturday morning as winds shift from northeast to northwest. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-161530- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 916 AM CST Fri Jan 15 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight Easterly wind gusts up to 30 knots will be possible over the northern end of Lake Michigan this morning and early afternoon. A few gale force gusts can not be ruled out, especially near the Straits of Mackinac. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. www.weather.gov/mkx
In the hours before
Local storm report, Jan 15, 9:00 AM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM SNOW 2 NE MENOMONEE FALLS 43.17N 88.10W
01/15/2021 E0.3 INCH WAUKESHA WI PUBLIC
&&
MRCLocal storm report, Jan 15, 9:16 AM CST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 S BARABOO 43.46N 89.74W
01/15/2021 E2.0 INCH SAUK WI PUBLIC
&&
MRCLocal storm report, Jan 15, 9:46 AM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM SNOW PRINCETON 43.85N 89.13W
01/15/2021 E1.0 INCH GREEN LAKE WI PUBLIC
&&
MRCLocal storm report, Jan 15, 9:57 AM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM SNOW LA VALLE 43.58N 90.13W
01/15/2021 M2.3 INCH SAUK WI PUBLIC
&&
MRCLocal storm report, Jan 15, 10:06 AM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM SNOW 4 SE CROSS PLAINS 43.08N 89.59W
01/15/2021 M2.5 INCH DANE WI PUBLIC
0816 AM SNOW 2 N BROOKLYN 42.88N 89.38W
01/15/2021 M1.5 INCH DANE WI PUBLIC
0815 AM SNOW DARLINGTON 42.68N 90.12W
01/15/2021 M2.2 INCH LAFAYETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION DARW3 DARLINGTON 1
SE.
0800 AM SNOW 3 ENE JANESVILLE 42.69N 88.96W
01/15/2021 M0.5 INCH ROCK WI COCORAHS
COCORAHS STATION WI-RK-16 JANESVILLE 2.7
ENE.
0800 AM SNOW 1 SSW BEAVER DAM 43.45N 88.85W
01/15/2021 M1.0 INCH DODGE WI COCORAHS
COCORAHS STATION WI-DD-4 BEAVER DAM 1.4 SSW.
0800 AM SNOW 2 SE PORTAGE 43.53N 89.44W
01/15/2021 M0.5 INCH COLUMBIA WI CO-OP OBSERVER
CO-OP OBSERVER STATION PORW3 1.8 SE PORTAGE.
0800 AM SNOW 1 S REEDSBURG 43.52N 90.00W
01/15/2021 M1.0 INCH SAUK WI CO-OP OBSERVER
CO-OP OBSERVER STATION RBGW3 1.0 S
REEDSBURG.
0747 AM SNOW 1 NNW OCONOMOWOC 43.11N 88.50W
01/15/2021 M0.8 INCH WAUKESHA WI CO-OP OBSERVER
CO-OP OBSERVER STATION ONCW3 OCONOMOWOC.
0745 AM SNOW 1 W OCONOMOWOC 43.10N 88.51W
01/15/2021 M0.8 INCH WAUKESHA WI COCORAHS
COCORAHS STATION WI-WK-68 OCONOMOWOC 0.9 W.
0733 AM SNOW WATERLOO 43.19N 88.98W
01/15/2021 M1.1 INCH JEFFERSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION LOOW3 WATERLOO.
0732 AM SNOW 3 ESE ROSENDALE 43.79N 88.62W
01/15/2021 M0.4 INCH FOND DU LAC WI COCORAHS
COCORAHS STATION WI-DL-18 ELDORADO 2.3 S.
0730 AM SNOW 4 NNE VERONA 43.04N 89.51W
01/15/2021 M2.4 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-63 MADISON 7.0 WSW.
0729 AM SNOW 3 WSW BROOKFIELD 43.05N 88.18W
01/15/2021 M0.5 INCH WAUKESHA WI CO-OP OBSERVER
CO-OP OBSERVER STATION BFDW3 2.9 W
BROOKFIELD.
0721 AM SNOW 2 WNW DELAVAN 42.63N 88.66W
01/15/2021 M0.2 INCH WALWORTH WI CO-OP OBSERVER
CO-OP OBSERVER STATION DLNW3 DELAVAN 1 W.
0715 AM SNOW 3 SW EAGLE 42.85N 88.53W
01/15/2021 M1.6 INCH WAUKESHA WI COCORAHS
COCORAHS STATION WI-WK-65 EAGLE 3.4 SW.
0705 AM SNOW 6 E BARABOO 43.48N 89.63W
01/15/2021 M1.4 INCH SAUK WI CO-OP OBSERVER
CO-OP OBSERVER STATION BABW3 BARABOO-WWTP.
0700 AM SNOW 1 ENE LAKE GENEVA 42.59N 88.42W
01/15/2021 M0.6 INCH WALWORTH WI COCORAHS
COCORAHS STATION WI-WW-2 LAKE GENEVA 0.6
ENE.
0700 AM SNOW 2 WNW KEWASKUM 43.53N 88.27W
01/15/2021 M0.8 INCH WASHINGTON WI COCORAHS
COCORAHS STATION WI-WS-4 KEWASKUM 1.8 WNW.
0700 AM SNOW 1 S GERMANTOWN 43.23N 88.12W
01/15/2021 M0.6 INCH WASHINGTON WI COCORAHS
COCORAHS STATION WI-WS-32 GERMANTOWN 0.6 S.
0700 AM SNOW 3 NW WAUKESHA 43.03N 88.28W
01/15/2021 M0.5 INCH WAUKESHA WI COCORAHS
COCORAHS STATION WI-WK-84 WAUKESHA 2.5 NW.
0700 AM SNOW 3 N LANNON 43.19N 88.16W
01/15/2021 M0.6 INCH WAUKESHA WI COCORAHS
COCORAHS STATION WI-WK-73 MENOMONEE FALLS
3.2 NNW.
0700 AM SNOW 2 NW WAUKESHA 43.03N 88.26W
01/15/2021 M0.5 INCH WAUKESHA WI COCORAHS
COCORAHS STATION WI-WK-54 WAUKESHA 1.6 NW.
0700 AM SNOW 1 SSE RANDOM LAKE 43.55N 87.95W
01/15/2021 M0.5 INCH SHEBOYGAN WI COCORAHS
COCORAHS STATION WI-SB-10 RANDOM
LAKE-COCORAHS.
0700 AM SNOW 1 ESE BELOIT 42.52N 89.01W
01/15/2021 M0.4 INCH ROCK WI COCORAHS
COCORAHS STATION WI-RK-15 BELOIT 0.7 ESE.
0700 AM SNOW 3 W JANESVILLE 42.68N 89.08W
01/15/2021 M1.2 INCH ROCK WI COCORAHS
COCORAHS STATION WI-RK-12 JANESVILLE 3.1 W.
0700 AM SNOW 1 SSW SAUKVILLE 43.37N 87.95W
01/15/2021 M0.2 INCH OZAUKEE WI COCORAHS
COCORAHS STATION WI-OZ-22 SAUKVILLE 0.9 SSW.
0700 AM SNOW NEWBURG 43.43N 88.04W
01/15/2021 M0.5 INCH OZAUKEE WI COCORAHS
COCORAHS STATION WI-OZ-17 WEST BEND 7.3 E.
0700 AM SNOW 1 ENE GREENDALE 42.94N 87.98W
01/15/2021 M0.1 INCH MILWAUKEE WI COCORAHS
COCORAHS STATION WI-MW-23 GREENDALE 1.0 ENE.
0700 AM SNOW 2 SW PALMYRA 42.86N 88.61W
01/15/2021 M0.8 INCH JEFFERSON WI COCORAHS
COCORAHS STATION WI-JF-15 PALMYRA 1.9 SW.
0700 AM SNOW 3 NE DODGEVILLE 42.99N 90.09W
01/15/2021 M2.7 INCH IOWA WI COCORAHS
COCORAHS STATION WI-IW-7 DODGEVILLE 2.7 NE.
0700 AM SNOW 1 E GREEN LAKE 43.84N 88.94W
01/15/2021 M1.0 INCH GREEN LAKE WI COCORAHS
COCORAHS STATION WI-GL-4 GREEN LAKE 0.8 E.
0700 AM SNOW 2 SW BEAVER DAM 43.45N 88.87W
01/15/2021 M1.4 INCH DODGE WI COCORAHS
COCORAHS STATION WI-DD-21 BEAVER DAM 2.1 SW.
0700 AM SNOW 4 E BEAVER DAM 43.46N 88.76W
01/15/2021 M0.8 INCH DODGE WI COCORAHS
COCORAHS STATION WI-DD-20 BEAVER DAM 3.9 E.
0700 AM SNOW 1 NW FITCHBURG 43.00N 89.44W
01/15/2021 M2.0 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-99 FITCHBURG 1.1 NW.
0700 AM SNOW 3 SSE BLACK EARTH 43.09N 89.73W
01/15/2021 M1.0 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-88 BLACK EARTH 3.1
SSE.
0700 AM SNOW 3 S SHOREWOOD HILLS 43.04N 89.44W
01/15/2021 M1.0 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-72 MADISON 4.0 SW.
0700 AM SNOW 1 SSW MIDDLETON 43.08N 89.52W
01/15/2021 M1.2 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-46 MADISON 6.4 W.
0700 AM SNOW 1 W SHOREWOOD HILLS 43.08N 89.47W
01/15/2021 M1.8 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-39 MADISON 4.0 W.
0700 AM SNOW OREGON 42.92N 89.39W
01/15/2021 M1.7 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-33 OREGON 0.4 SSW.
0700 AM SNOW 1 SSW SHOREWOOD HILLS 43.06N 89.46W
01/15/2021 M1.4 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-13 MADISON 3.7 WSW.
0700 AM SNOW 7 SW PORTAGE 43.48N 89.57W
01/15/2021 M1.7 INCH COLUMBIA WI COCORAHS
COCORAHS STATION WI-CB-5 PORTAGE 7.2 SW.
0700 AM SNOW 1 S COLUMBUS 43.32N 89.03W
01/15/2021 M1.0 INCH COLUMBIA WI COCORAHS
COCORAHS STATION WI-CB-1 COLUMBUS 1.2 S.
0700 AM SNOW ST. PETER 43.83N 88.35W
01/15/2021 M0.8 INCH FOND DU LAC WI CO-OP OBSERVER
CO-OP OBSERVER STATION TAHW3 ST. PETER.
0700 AM SNOW STOUGHTON 42.92N 89.22W
01/15/2021 M0.5 INCH DANE WI CO-OP OBSERVER
CO-OP OBSERVER STATION STOW3 STOUGHTON.
0700 AM SNOW 1 WNW SLINGER 43.33N 88.30W
01/15/2021 M0.9 INCH WASHINGTON WI CO-OP OBSERVER
CO-OP OBSERVER STATION SLRW3 SLINGER 1 WNW.
0700 AM SNOW 1 SW MARKESAN 43.70N 89.00W
01/15/2021 M1.1 INCH GREEN LAKE WI CO-OP OBSERVER
CO-OP OBSERVER STATION RKNW3 0.6 SW
MARKESAN.
0700 AM SNOW 2 ESE MONTELLO 43.78N 89.30W
01/15/2021 M1.0 INCH MARQUETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MTLW3 2.0 SE
MONTELLO.
0700 AM SNOW 1 W MONROE 42.60N 89.67W
01/15/2021 M2.0 INCH GREEN WI CO-OP OBSERVER
CO-OP OBSERVER STATION MONW3 1.2 W MONROE.
0700 AM SNOW LODI 43.32N 89.53W
01/15/2021 M1.0 INCH COLUMBIA WI CO-OP OBSERVER
CO-OP OBSERVER STATION LODW3 LODI.
0700 AM SNOW 2 SW SHOREWOOD HILLS 43.06N 89.48W
01/15/2021 M1.5 INCH DANE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CHMW3 2.0 SW
SHOREWOOD HILLS.
0700 AM SNOW 3 WNW SLINGER 43.34N 88.34W
01/15/2021 M1.0 INCH WASHINGTON WI COCORAHS
COCORAHS STATION WI-WS-30 HARTFORD 2.9 ENE.
0700 AM SNOW 4 S RILEY 42.97N 89.61W
01/15/2021 M1.7 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-77 VERONA 3.9 WSW.
0617 AM SNOW 2 NNE MERTON 43.16N 88.30W
01/15/2021 M1.1 INCH WAUKESHA WI COCORAHS
COCORAHS STATION WI-WK-61 HARTLAND 5.0 NNE.
&&Local storm report, Jan 15, 11:11 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 AM CST FRI JAN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM SNOW 2 SW RIPON 43.82N 88.87W
01/15/2021 E1.5 INCH FOND DU LAC WI PUBLIC
&&
MRCNearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.